Vol. 67, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Integrals of foliations on manifolds with a generalized symplectic structure

Ronald Owen Fulp and Joe Alton Marlin

Vol. 67 (1976), No. 2, 373–387
Abstract

Let M be a C manifold of dimension m and E an integrable subbundle (foliation) of the tangent bundle TM. We are interested in structures on the set of all local integrals of E. For example, if M is a symplectic manifold then the Poisson brackets operation on the set Cloc of all local functions of M defines an algebraic structure on Cloc. Earlier authors have called such structures “function groups.” In particular, if XH is a nonvanishing Hamiltonian vector field, then XH defines a foliation E of M and the set of all local integrals of E is also a function group.

Mathematical Subject Classification
Primary: 57D30, 57D30
Secondary: 57D25
Milestones
Received: 11 December 1975
Revised: 6 July 1976
Published: 1 December 1976
Authors
Ronald Owen Fulp
Joe Alton Marlin